# SDR DL72S980593

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Crakced
- Location: Bs 1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .375 INCH CRACK RT VERT WEB UPPER LIGHTENING HOLE STA 1235, .5 INCH CRACK RT VERT WEB UPPER LIGHTENING HOLE STA 1243.  REPAIRED PER MM 53-11-0 P 828.
